MathSciNet Relay Station
MathSciNet bibliographic data
MR769404 (86d:35052) 35J65 (58G30)
Cosner, Chris Positive solutions for superlinear elliptic systems without variational structure. Nonlinear Anal. 8 (1984), no. 12, 1427–1436.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement